Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

What could be the cause of hand numbness and dizziness?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2006
Answered : 3575 Questions
I wake up every morning and both my hands are numb. Im not sleeping on them, the are resting at my side. I also have an issue with being slightly dizzy at times during the day. Not sure if they are related. Why could this be?
Posted Sun, 22 Dec 2013 in Medicines and Side Effects
Answered by Dr. Albana Sejdini 3 hours later
Brief Answer: Causes to numbed hands and feeling dizzy... Detailed Answer: Hi, I read your medical history and could say that I need more of your medical data: - your age - your gender - if you are suffering with high blood pressure - if you are dealing with diabetes or hypercholesterolemia Waking up with both hand numbed could be because of: - arthritis (mostly apparent in the morning, when the hands have not moved for all night) - your work type (perhaps your job is more likely to be related to typing or using hands) - any recent trauma or local injury you might have - lack of vitamins of group B Feeling slightly dizzy during the day could be related to: - type of job you do (might require sitting for too long or benting your head or body in front) - anemia (I suggest to do complete blood work to rule it out) - problems related to inner ear and otosclerosis (must consult ENT specialist) - oscillations in blood pressure (measure the blood pressure at the time you are having dizziness episode, record it and pass it to the doctor). - arthritis. I do not think your hands being numbed and dizziness are related. However, can be physically checked by your physician to get further evaluation. All the best! Dr.Alba
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor